# SDR QXEA2018102200376

- Difficulty date: October 21, 2018
- Submitted: October 22, 2018
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 14,942 hours, 15,980 cycles
- System (JASC): 5270 · Door Warning System
- Part: Wire
- Condition: Faulty
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AT FL 240 DURING CRUISE AFT PAX DOOR INDICATION OPEN. PRESSURIZATION NORMAL, OPEN INDICATION REMAINED STEADY. F/A REPORTS DOOR REMAINED CLOSED/LATCHED BUT THE VENT ON THE DOOR WAS OPEN. DIVERTED. LANDING UNEVENTFUL. REMOVED FROM SERVICE.  VERIFIED FAULT IN WIRING BETWEEN CONNECTORS 3261-P14 AND J61 WHERE WIRING ENTERS AIRFRAME STRUCTURE. REPLACED SHIELDED PAIR FROM CONNECTOR 3261-P14 PINS A&B TO 3261-J61 PINS 1,2,&3. REMOVED AFT PAX DOOR PROX. SENSOR (LOCK) REF. AMM TASK 52-71-01-000-802. INSTALLED AFT PAX DOOR LOCK SENSOR IAW AMM 52-71-01-400-802 OPS CHECKS GOOD. INSTALLED INTERNAL DOOR HANDLE ON AFT PAX DOOR IAW AMM 52-12-01-400-801 STEP 4A. RETURNED TO SERVICE.
